# SDR UPS202725

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CRACK ON NR 3 SLAT RIB, LWR AFT CORNER WHERE RIB AND LWR CHORD ATTACH.  INSTALLED REPAIR PER SRM 51-30-2, 57-50-3.
